| Model Number |
CORING REAMER, 10MM WITH COLLARED PIN |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/27/2023, it was reported by a sales representative via (b)(4) that (qty.2) of an ar-1224s cannulated coring reamer with collared pin, 10 mm, had an issue.When reaming the device, the tip fanned out into a flower-like form instead of the expected circular finish.This was discovered during an unspecified procedure, with no reported patient harm.
Additional Manufacturer Narrative
Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be a user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.